# SDR UIEA2024120201143

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4136T1001
- Part serial: 323
- Condition: Intermittent
- Location: Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H W/W INBD FLAP ALTERNATE MOTOR INTERMITTENT.( 1. IAM AMM 27-51-17-004-001 REV 112 AND 27-51-17-404-027 REV 112. 2. REPLACED L/H W/W INBD FLAP ALTERNATE MOTOR. OPS CHK OK )
